# SDR CALA2011011400023

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 42,013 hours, 22,201 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-1 DOOR JAMB LOWER HINGE FITTING CRACKED.  REPLACED LOWER HINGE FITTING PER SRM 51-40-02.
